# SDR SWAA2015042438916

- Difficulty date: February 24, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 62,246 hours, 50,083 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 6547985
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR, AFT END OF CROSSBEAM E INBD T CHORD CRACKED AT THE CTR FASTENER OF THE THREE MOST AFT FASTENERS.  R & R DOOR IAW AMM.
